# SDR DALA2023060104409

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,525 hours, 32,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CRACKS (2 EAS) ON INNER SKIN OF SERVICE DOOR 1 RH AT CABIN PAX. CORRETIVE ACTION: SUMMARY NRC 00532: CRACKS(2 EAS) ON INNER SKIN OF SERVICE DOOR 1 RH AT CABIN PAX WERE REPAIRED PER PRI 608748-14 REV. 3 AND ER/A 608748-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2788758)
